BibTeX record journals/jcmse/ShiKTKN05

download as .bib file

@article{DBLP:journals/jcmse/ShiKTKN05,
  author    = {Guangyi Shi and
               Tohru Kawabe and
               Kazuo Toraichi and
               Kazuki Katagishi and
               Koji Nakamura},
  title     = {A new approach to discrete approximation of a continuous-time system
               model based on spline function},
  journal   = {J. Comput. Methods Sci. Eng.},
  volume    = {5},
  number    = {3},
  pages     = {179--188},
  year      = {2005},
  url       = {http://content.iospress.com/articles/journal-of-computational-methods-in-sciences-and-engineering/jcm00087},
  timestamp = {Thu, 02 Apr 2020 08:35:07 +0200},
  biburl    = {https://dblp.org/rec/journals/jcmse/ShiKTKN05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics